Thank you for your query at DoctorSpring.com.
I understand your concern and your anxiety.
Let me reassure you once again, that your current symptoms are NOT a sign of HIV. This is a clear case of Urticaria (hives).
The lesions you have are characteristic wheals seen in urticaria and will disappear within 24 hours. Please relax as you do have a history of allergies.
Allergic reactions are not specific to HIV and have a variety of other causes.
The "pimples" at the back of your tongue seem to be the normal circumvallate papillae (a type of taste buds) of the tongue and nothing to worry about.
To remind you once again, with oral intercourse, the risk of HIV transmission is practically nil. I am yet to come across a case of HIV transmitted through oral intercourse. The fact that there was no sexual discharge further lessens the probability. So please do not worry.
You will need to take your anti-allergy medication, if you have, regularly.
Or else, please take an OTC like Claritin 10 mg, now and once at night for 5 days.
You will need to consult an Allergy Specialist, if you have not already.
I hope this was helpful. Let me know if you have further queries.
Patient replied :
is the hives for HIV look different than the one i have and how ?
doctor is the possible for six month you dont have and then get it again ?
is the hives for hiv very itechy like mine ?
is hiv rash go after a couple of hours?
Firstly hives in HIV is extremely non specific. It can appear but not because of HIV per se.
Any hives are very itchy and the phenomenon is allergy.
One again there is nothing like HIV rash. So please do not worry.
I have handled your case from first day and let me tell you honestly you have no chance for HIV. Sometimes when we are scared of something, we tend to relate everything to it. When i was doing my MD, and i was in final year, i will read about hernia, and always feel that i will get it eventually. So it's all psychological. There are certain ways HIV can be spread, and in your case those ways are not there. So please relax sir. Being a doctor, it is my job to warn you in case there is even a minute possibility of you getting something like HIV. The fact that your partner is actually positive, is definitely scary, but the encounter you had with him, does not make you susceptible in any way. I am writing all this, so that i can help you with your anxiety. Also you should not read these articles online, because mostly they are misleading.
What you have is urticaria, can be present in a ot of people normally, it will resolve automatically. If it does not kindly take Tab. Claritin.
Hope i have been helpful,
Patient replied :
My rashes gone already .
doctor you are the best hopfully after two weeks ill check and the result will stay .
you are the best
Thanks a lot for your appreciation sir.
I am glad that i could help you.
Let me know if there are any other queries,